# SDR AALA20020191

- Difficulty date: February 14, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FLOORBEAM AT STATION 1338 LBL 40 AND LBL 47.  CUT OUT CORROSION, INSTALLED REPAIR ANGLE AND SPACERS PER SRM 53-05-00 FIG 20A AND AARD 51-60-00-05.  (M)
